# SDR HALA2017071600199

- Difficulty date: July 14, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N388HA
- Make and model: Airbus A330-243
- Aircraft serial: 1310
- Aircraft time: 23,963 hours, 3,663 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, A
- Precautionary procedure: A

## Discrepancy

ATB DUE TO AUTO FLIGHT FM 2 FAULT ECAM MESSAGE APPEARED.  RESET BOTH FWC AND FMGEC.  PERFORMED LAND CAT 3 TEST.  OPERATIONAL CHECKED OK.
